Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 25, NWS Albuquerque, NM

November 27, 2007

NWS Albuquerque, NM issued this wind advisory at Nov 27, 2007, 4:04 AM MST. It took effect at Nov 27, 2007, 1:00 PM MST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2007, 4:04 AM MST (11:04 UTC)
In effect from
Nov 27, 2007, 1:00 PM MST
Expired
Nov 28, 2007, 4:00 PM MST
In force
27 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 271104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 AM MST TUE NOV 27 2007

NMZ005>007-271900-
/O.NEW.KABQ.WI.Y.0025.071127T2000Z-071128T1200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
404 AM MST TUE NOV 27 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
MST WEDNESDAY. 

STRONG WEST OR SOUTHWEST WINDS ARE FORECAST TO DEVELOP THIS
AFTERNOON FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS
EASTWARD ACROSS THE NORTHEAST PLAINS OF NEW MEXICO. SUSTAINED
SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE ANTICIPATED. 

WINDS WILL REMAIN STRONG IN THE NORTHEAST HIGHLANDS...INCLUDING
THE INTERSTATE 25 CORRIDOR FROM LAS VEGAS TO RATON...DURING THE
EVENING HOURS WITH PEAK GUSTS EXPECTED AT THAT TIME. SUSTAINED
WINDS MAY DECREASE IN THE FAR NORTHEAST PLAINS IN THE EVENING BUT
OCCASIONAL STRONG GUSTS WILL REMAIN POSSIBLE THROUGH THE NIGHTTIME
HOURS.

OTHER ROADS THAT MAY BE IMPACTED INCLUDE HIGHWAYS 64 AND 87
THROUGH CIMARRON...RATON AND CLAYTON.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

19
6 follow-up statements
000 
WWUS75 KABQ 271842
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1142 AM MST TUE NOV 27 2007

NMZ005>007-280300-
/O.CON.KABQ.WI.Y.0025.071127T2000Z-071128T1200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
1142 AM MST TUE NOV 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

STRONG WEST OR SOUTHWEST WINDS ARE FORECAST TO DEVELOP THIS
AFTERNOON FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS
EASTWARD ACROSS THE NORTHEAST PLAINS OF NEW MEXICO. SUSTAINED
SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE ANTICIPATED.

WINDS WILL REMAIN STRONG IN THE NORTHEAST HIGHLANDS...INCLUDING
THE INTERSTATE 25 CORRIDOR FROM LAS VEGAS TO RATON...DURING THE
EVENING HOURS WITH PEAK GUSTS EXPECTED AT THAT TIME. SUSTAINED
WINDS MAY DECREASE IN THE FAR NORTHEAST PLAINS IN THE EVENING BUT
OCCASIONAL STRONG GUSTS WILL REMAIN POSSIBLE THROUGH THE
NIGHTTIME HOURS.

OTHER ROADS THAT MAY BE IMPACTED INCLUDE HIGHWAYS 64 AND
87 THROUGH CIMARRON...RATON AND CLAYTON.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$
000 
WWUS75 KABQ 280239
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
739 PM MST TUE NOV 27 2007

NMZ005>007-280900-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
739 PM MST TUE NOV 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

LOCAL SOUTH AND WEST WINDS TO 30 MPH GUSTING TO 40 MPH WILL
CONTINUE OVERNIGHT. WIND SPEEDS WILL DECREASE GRADUALLY OVERNIGHT.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.
THE ADVISORY AREA INCLUDES INTERSTATE 25 FROM THE LAS VEGAS AREA
NORTH TO THE COLORADO BORDER...OR FROM MILEPOST 340 TO MILEPOST
460.

EXPECT GUSTY WINDS ON HIGHWAYS 64...87...84...AND 56 ACROSS THE
ADVISORY AREA.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS NEAR PLOWED OR BARE FIELDS.

$$

SHY
000 
WWUS75 KABQ 280435
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
935 PM MST TUE NOV 27 2007

NMZ006-007-280545-
/O.CAN.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...ROY...CLAYTON
935 PM MST TUE NOV 27 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE DROPPED BELOW 25 MPH WITH LOCAL GUSTS TO 35 MPH
CONTINUING OVERNIGHT. OCCASIONAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH
THE EARLY MORNING.

$$

NMZ005-281200-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
935 PM MST TUE NOV 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

LOCAL SOUTH AND WEST WINDS TO 30 MPH GUSTING TO 40 MPH WILL
CONTINUE OVERNIGHT OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS. WIND SPEEDS WILL DECREASE GRADUALLY BY MORNING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.
THE ADVISORY AREA INCLUDES INTERSTATE 25 FROM THE LAS VEGAS AREA
NORTH TO THE COLORADO BORDER...OR FROM MILEPOST 340 TO MILEPOST
460...AND INCLUDES HIGHWAY 64 AND STATE ROADS 58...21...120 AND
555 MAINLY WEST OF INTERSTATE 25.

$$

SHY
000 
WWUS75 KABQ 281115
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 AM MST WED NOV 28 2007

.A TROUGH OF LOW PRESSURE MOVING ACROSS COLORADO WILL CREATE
STRONG WINDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ACROSS
NORTHERN NEW MEXICO TODAY. THE STRONGEST WINDS ARE LIKELY FROM MID
MORNING THROUGH MID AFTERNOON.

NMZ011-281900-
/O.EXB.KABQ.WI.Y.0025.071128T1200Z-071128T2300Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
415 AM MST WED NOV 28 2007

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
TO 50 MPH ACROSS THE CENTRAL HIGHLANDS THIS MORNING AND CONTINUE
THROUGH MID AFTERNOON. ROADS AFFECTED INCLUDE INTERSTATE 40 AND
HIGHWAY 285 NEAR CLINES CORNERS IN TORRANCE COUNTY.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

NMZ005-281900-
/O.EXT.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
415 AM MST WED NOV 28 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON.

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS
AND ACROSS THE NORTHEAST HIGHLANDS THROUGH MID AFTERNOON. ROADS
AFFECTED INCLUDE INTERSTATE 25 FROM LAS VEGAS TO RATON AND HIGHWAY
64 NEAR CIMARRON.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

19
000 
WWUS75 KABQ 281849
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 AM MST WED NOV 28 2007

.A TROUGH OF LOW PRESSURE MOVING ACROSS COLORADO WILL CREATE
STRONG WINDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ACROSS
NORTHERN AND CENTRAL NEW MEXICO TODAY. THE STRONGEST WINDS ARE
LIKELY THROUGH MID AFTERNOON.

NMZ005-011-282300-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
1149 AM MST WED NOV 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

ALONG AND EAST OF THE SANGRE DE CRISTO MOUNTAINS...WEST TO
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY
THROUGH MID AFTERNOON. THESE STRONG WINDS WILL MOSTLY BE CONFINED
TO ELEVATIONS ABOVE 7000 FEET. ROADS AFFECTED INCLUDE HIGHWAY 58
FROM UTE PARK...TO JUST NORTH OF SPRINGER AND HIGHWAY 120 FROM
OCATE TO WAGON MOUND.

ACROSS CENTRAL NEW MEXICO...LOCATIONS EAST OF THE SANDIA AND
MANZANO MOUNTAINS WILL EXPERIENCE WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 55 MPH. ROADS AFFECTED INCLUDE THE INTERSTATE 40 CORRIDOR
ACROSS TORRANCE COUNTY...INCLUDING THE CLINES CORNERS AREA...AND
U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$
000 
WWUS75 KABQ 282313
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MST WED NOV 28 2007

NMZ005-011-290015-
/O.EXP.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
413 PM MST WED NOV 28 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY WINDS TO 30 MPH WILL CONTINUE THROUGH MID EVENING.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 27, 3:00 AM MST, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 27, 3:00 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST TUE NOV 27 2007

.DISCUSSION...
WINDS AND TEMPERATURES ARE THE MAIN CHALLENGES IN THE NEAR
TERM...THEN PRECIPITATION CHANCES LATER IN THE FORECAST.

UPPER TROUGH OVER PACIFIC NORTHWEST BARRELING TOWARD NM TODAY.  IN
RESPONSE MID LEVEL WINDS WILL INCREASE WITH 50-55 KNOTS AT 700 MB
AND 70-85 KNOTS AT 500 MB INDICATED FROM THIS AFTERNOON THROUGH WED
MORNING...PARTICULARLY ACROSS THE NE.  THIS SHOULD RESULT IN STRONG
SURFACE WINDS ALONG THE EAST SLOPES OF THE SANGRES AND OVER THE
NORTHEAST PLAINS BY THIS AFTERNOON. WINDS WILL REMAIN STRONG OVER
THE NE HIGHLANDS TONIGHT IN STRONG SUBSIDENCE. WINDS MAY DECOUPLE
ACROSS THE PLAINS TONIGHT BUT SPORADIC GUSTS OVER 50 MPH POSSIBLE
FROM MOUNTAIN WAVE ACTION SO WILL KEEP ADVISORY GOING ALL NIGHT
THERE AS WELL.  SUBSEQUENT SHIFTS SHOULD MONITOR FOR POSSIBLE
EXPANSION OF ADVISORY SOUTHWARD INTO SANDIAS AND CENTRAL HIGH PLAINS.

ALL MODELS HAVE NOW BACKED OFF SUBSTANTIALLY WITH GENERATION OF ANY
PRECIPITATION FROM THIS TROUGH.  WILL KEEP ONLY VERY SMALL CHANCES
OF SNOW SHOWERS OVER THE HIGHEST TERRAIN OF THE NORTHERN MOUNTAINS
TONIGHT INTO WED MORNING.

HAVE OPTED FOR MIXING TO WIN OUT OVER HIGH CLOUDS TODAY SO WENT WITH
GUIDANCE NUMBERS WHICH INDICATE WARMING OVER YESTERDAYS HIGHS.
COLDER AIR WILL SETTLE INTO THE AREA BEHIND THE TROUGH WEDNESDAY SO
LEANED TOWARD THE LOW END OF GUIDANCE ALTHOUGH SOME LOCALES WILL
BENEFIT FROM MIXING EARLY IN THE DAY.  DIFFERENCES BETWEEN GUIDANCE
LOWS AS GREAT AS 10 TO 15 DEGREES WED NIGHT.  AS WINDS SETTLE DOWN
EXPECT GOOD RADIATIONAL COOLING ACROSS THE NORTH.  FAVORED COOLER
NAM/FWC NUMBERS THERE.  MEANWHILE...HIGH CLOUDS FROM LOW STILL
SPINNING OFF THE BAJA COAST WILL INFILTRATE SOUTHERN AREAS SO LEANED
TOWARD WARMER MAV NUMBERS THERE.

HIGH LEVEL MOISTURE WILL CONTINUE TO BE SPEWED NORTHEAST ACROSS NM
LATE IN THE WEEK. WHILE EVOLUTION OF THIS SYSTEM HAS CHANGED WITH
LATEST RUNS...MODELS CONTINUE TO BE IN FAIR AGREEMENT THAT BEST
CHANCES FOR PRECIP WILL ENDURE FROM FRIDAY NIGHT THROUGH SUNDAY
MORNING.  IT CONTINUES TO APPEAR THAT RAIN AND HIGH LEVEL SNOWS WILL
BE THE MODUS OPERANDI...KD

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  26  43  16 /   0   0   0   0
GALLUP..........................  55  22  49  11 /   0   0   0   0
GRANTS..........................  54  23  50  12 /   0   0   0   0
GLENWOOD........................  61  31  62  31 /   0   0   0   5
CHAMA...........................  42  15  40   2 /   0   5   0   0
LOS ALAMOS......................  47  27  44  15 /   0   0   0   0
RED RIVER.......................  42  16  37   5 /   0   5   0   0
TAOS............................  45  18  43   7 /   0   0   0   0
SANTA FE........................  46  26  44  16 /   0   0   0   0
SANTA FE AIRPORT................  48  28  47  17 /   0   0   0   0
ESPANOLA........................  49  28  49  16 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  52  35  53  25 /   0   0   0   0
ALBUQUERQUE VALLEY..............  54  30  55  20 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  51  33  51  21 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  53  32  52  23 /   0   0   0   0
SOCORRO.........................  56  35  60  25 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  47  32  48  21 /   0   0   0   0
MORIARTY/ESTANCIA...............  51  25  49  16 /   0   0   0   0
CARRIZOZO.......................  55  32  59  29 /   0   0   0   0
RUIDOSO.........................  54  35  56  26 /   0   0   0   0
RATON...........................  52  25  45  12 /   0   0   0   0
LAS VEGAS.......................  51  32  47  19 /   0   0   0   0
ROY.............................  53  33  47  25 /   0   0   0   0
CLAYTON.........................  58  33  46  24 /   0   0   0   0
SANTA ROSA......................  61  35  60  23 /   0   0   0   0
TUCUMCARI.......................  62  39  56  27 /   0   0   0   0
FORT SUMNER.....................  61  35  59  25 /   0   0   0   0
CLOVIS..........................  60  35  57  27 /   0   0   0   0
PORTALES........................  60  34  59  25 /   0   0   0   0
ROSWELL.........................  60  36  66  33 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY FOR
THE FOLLOWING ZONES...NMZ005>007.

&&

19
Hazardous weather outlook, Nov 26, 6:01 AM MST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MST MON NOV 26 2007

NMZ001>021-026-271300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
601 AM MST MON NOV 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED
TUESDAY AFTERNOON AND EVENING ACROSS THE HIGHER TERRAIN OF
NORTHERN AND CENTRAL MOUNTAINS...AND POSSIBLY PARTS OF THE
NORTHEAST HIGHLANDS.

SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE FRIDAY NIGHT THROUGH
SUNDAY MORNING ABOVE 7500 FEET.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

19

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.